Weekdays 6 AM - 8 PM Weekends 7 AM-5 PM PST

Buy Discount Ketoprofen Ec and/or Generic Alternative

Drug Name Related Drug Names
Ketoprofen Ec 100mg Ketoprofen E

Ketoprofen Ec


Ketoprofen Ec Product Description

DoctorSolve is a reputable pharmacy that offers affordable prices on quality Orudis EC medication. Having been in business for a little over 10 years and specializing in over-the-counter and prescription medication DoctorSolve.com is the first choice when looking to for safe drugs.

When relying on a pharmacy to buy discount Orudis EC choose a pharmacy that is certified by the Canadian International Pharmacy Association (CIPA). Since DoctorSolve.com is a CIPA certified pharmacy it follows the same standards as do all reputable pharmacies including your local pharmacies. The Orudis EC medication you purchase is not only coming from a CIPA certified pharmacy but also a Pharmacy Checker verified pharmacy. Customers can rest easy knowing they are receiving quality Orudis EC from a secure pharmacy. Furthermore, we provide a 3 part guarantee from buySAFE which includes identity theft protection, money back guarantee, and lowest price guarantee.

We match Orudis EC and all our other medication prices with that of the lowest CIPA certified pharmacy prices. A prescription must always be provided in order to buy Orudis EC from DoctorSolve.com. This formality is for the safety of the customer. The customer must initially fax a copy of their prescription and which is then followed by the customer mailing in the original prescription to DoctorSolve.com.

With the help of DoctorSolve.com, customers can safely order Orudis EC online and other quality medications 24 hours a day and 7 days a week. The quick and easy reliable shipping makes more customers turn to online pharmacies for their medications. Orders mainly take 2 to 4 weeks from your order date to arrive at your home.

If you are looking for the generic alternative to Orudis EC, please see: Ketoprofen Ec - Generic.

Orudis EC is manufactured by AA Pharma Inc..

How should Ketoprofen Ec be stored?

Orudis EC tablets should be stored in an area that is at room temperature and protected from light, heat and moisture. Keep Orudis EC in a place that cannot be accessed by children or pets.

How should I take Ketoprofen Ec?

Orudis EC is prescription medication that should be taken exactly as it has been outlined on your prescription. If your prescription is unclear, contact your healthcare provider for more information. If your doctor schedules any appointments to monitor your health progress, ensure that you attend all of these appointments.

When should Ketoprofen Ec not be taken?

Do not take Orudis EC if you are allergic to any of its ingredients, or any other non-steroidal anti-inflammatory drugs, including aspirin.

What precautions should I follow when taking Ketoprofen Ec?

Before you begin taking Orudis EC, notify your doctor if any of the following apply to you: you have asthma, you have polyps in your nose, you smoke, you have liver disease, you have kidney disease, you have heart disease, you have congestive heart failure, you have high blood pressure, you have a history of blot clots, you have a history of heart attacks, you have a history of stroke, you have a history of stomach ulcers and bowel problems, or if you have a history of diverticulosis.

What special warning(s) should I be aware of when taking Ketoprofen Ec?

While you are taking Orudis EC, avoid using any other medications (including non prescription cold medications) without talking to your doctor first. Drinking alcohol while taking this medication is not recommended; it may increase the severity of certain side effects, including stomach bleeding.

What are the side effects of Ketoprofen Ec?

Severe Side Effects: fever, sore throat, and headache with a severe blistering, peeling, and red skin rash; chest pain, weakness, shortness of breath, slurred speech, problems with vision or balance; black, bloody, or tarry stools, coughing up blood or vo

Common Side Effects: blurred vision; dizziness, headache, nervousness; upset stomach, mild heartburn or stomach pain, bloating, gas; diarrhea, constipation; skin itching or rash; dry mouth; increased sweating, runny nose; or ringing in your ears.

Other: None.